# SDR EISA98003

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL SOUNDED AND AUTOPACK TRIP ACTIVATED.  CLEANED FIRE LOOP CONNECTORS AND RAN FOR OVER 70 MINUTES.  COULD NOT DUPLICATE, OPS CHECK GOOD.  TT:  57,821:1 HOURS.  TC:  47,618.  (X)
